MAUDE Adverse Event Report: LIVANOVA USA INC. PERFUSION PACK; TUBING, PUMP, CARDIOPULMONARY BYPASS

LIVANOVA USA INC. PERFUSION PACK; TUBING, PUMP, CARDIOPULMONARY BYPASS
Model Number CHRIST HSP CINCINNATI OH 1
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova usa inc.Received a report of a venous line belonging to perfusion tubing system which disconnected from the circuit during by-pass.There was no report of patient injury.

Brand Name
PERFUSION PACK
Common Device Name
TUBING, PUMP, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA USA INC.
14401 w 65th way
arvada CO 80004
Manufacturer (Section G)
LIVANOVA USA INC.
14401 w 65th way
arvada CO 80004
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key23556611
Report Number1718850-2025-90010
Device Sequence Number21359086
Product Code DWE
UDI-Device Identifier00803622155697
UDI-Public(01)00803622155697(240)044071401(17)260225(10)2405700043(11)240226
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/26/2026
Device Model NumberCHRIST HSP CINCINNATI OH 1
Device Lot Number2405700043
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown